# SDR CA120720008

- Difficulty date: July 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13H
- Propeller: Allsn A6441FN606
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 8PB1
- Condition: Binding
- Part time: 81,619 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT DISCOVERED LT FEATHER BUTTON SUCKED IN WHEN BATTERY MASTER TURNED ON. FOUND ON DI BEFORE DISPATCH.  WE FOUND THE LT E-HANDLE SWITCH BLOCK PLUNGER JAMMED IN THE DRPRESSED POSITION.  THE SPRING THAT NORMALLY PUSHES IT BACK HAD FALLEN OUT DUE TO THE RETAINING CIRCLIP FOR THE PLUNGER BEING MISSING.  THE RT PLUNGER WAS THE SAME ALTHOUGH IT HAD NOT JAMMED UP YET.
